Advances in Differential Equations
- Adv. Differential Equations
- Volume 8, Number 9 (2003), 1025-1042.
Classifying smooth supersolutions for a general class of elliptic boundary value problems
This paper characterizes the pointwise behavior of smooth supersolutions of a general class of elliptic linear boundary value problems of mixed type. Our main result is a substantial extension of W.~Walter [9, Theorem 2] to cover the case of general mixed boundary conditions. As an application of this result, the theory of  is adapted to obtain a weak version---within the context of Schauder's theory---of the characterization of the strong maximum principle of H. Amann and J. López-Gómez .
Adv. Differential Equations Volume 8, Number 9 (2003), 1025-1042.
First available in Project Euclid: 19 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
López-Gómez, Julián. Classifying smooth supersolutions for a general class of elliptic boundary value problems. Adv. Differential Equations 8 (2003), no. 9, 1025--1042.https://projecteuclid.org/euclid.ade/1355926578